# SDR SWAA2025081100382

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 38,211 hours, 18,415 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED FLAPS 30; FLAP DISPLAYED 15 & 25. WENT AROUND AND SELECTED FLAPS 15; FLAPS DISPLAYED BOTH AT 25 AND STAYED THERE FOR THE REMAINDER OF THE FLIGHT. OVERSPEED FLAPS 25 TO SPEED 193KT MOMENTARILY. LANDED NORMALLY AND ONCE AT THE GATE WITH FLAP HANDLE AT 15 BOTH FLAPS DISPLAYED 15 MARK. AIRCRAFT DID NOT HAVE ANY ROLL WITH SPLIT FLAPS<[01] BITE CKD FSEU FOUND FAULT 27-52260. T/S PER FIM 27-51 TASK 820 R&R R/H FLAP POSITION TRANSMITTER PER MM 27-58-01 AND FLAP POSITION INDICATOR PER MM 27-58-02. ACCOMPLISHED PHASE 1 CONDITIONAL OVERSPEED INSP PER MM 05-51-08. NO FAULTS NOTED.
